# SDR REXA2013020300220

- Difficulty date: February 3, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N8733G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7733
- Aircraft time: 22,884 hours, 19,736 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4263 (TYS TO DTW) RECEIVED FLAPS FAIL MESSAGE ON APPROACH INTO DTW.  AIRCRAFT LANDED SAFELY.  CURRENTLY STILL IN WORK IN DTW.
